Previous |  Up |  Next


Title: On the Thue-Morse measure (English)
Author: Dekking, F. M.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 33
Issue: 2
Year: 1992
Pages: 35-40
Category: math
MSC: 11B85
MSC: 11K55
MSC: 28D05
MSC: 58F03
idZBL: Zbl 0790.11017
idMR: MR1287223
Date available: 2012-10-05T23:24:10Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_033-1992-2_6.pdf 416.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo